# SDR AALA20000311

- Difficulty date: February 18, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE FLOOR PATH LIGHTS AT ROW 15 AND 23 INOPERATIVE.  REPAIRED WIRING AT ROW 15.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
